As per my reports, it suggests Tubercular epididymitis (both right and left). I have been prescribed AKT 4 for 3 months. My concern is, i have had joint pain problem due to uric acid. So is AKT4 the right medication for me. I am 55 years old male.
Hello Thanks for the query to H.C.M. Forum. It was mere co incidence that in your case uric acid level raises and you feel pain. In my opinion the reason of pain in both testis were due to tuberculosis ( extra pulmonary tuberculosis ) and this caused tubercular epididymitis . AKT 4 ingredients are pyrizinamide , ethmbutol, isoniadize , rifampicin ( 750, 800, 300, 450 mg respectively ) and your treating doctor is right . In such type of cases usually I advised this treatment for 6 months . So consult and deal accordingly as advised by your treating doctor. Good luck. Dr. HET
I find this answer helpful
2 Doctors agree with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]